Alert archive / Texas / Wind Advisories in 2011

Wind Advisory 22, NWS Fort Worth, TX

November 26, 201144 counties in Texas

NWS Fort Worth, TX issued this wind advisory at Nov 26, 2011, 4:10 AM CST for 44 counties in Texas. It took effect at Nov 26, 2011, 9:00 AM CST. It was in force for 11 hr.

The area

The counties it named.

The facts

Issued
Nov 26, 2011, 4:10 AM CST (10:10 UTC)
In effect from
Nov 26, 2011, 9:00 AM CST
Expired
Nov 26, 2011, 8:00 PM CST
In force
11 hr
Issued by
NWS Fort Worth, TX
All 44 counties

Bell County, TX, Bosque County, TX, Collin County, TX, Comanche County, TX, Cooke County, TX, Coryell County, TX, Dallas County, TX, Delta County, TX, Denton County, TX, Eastland County, TX, Ellis County, TX, Erath County, TX, Falls County, TX, Fannin County, TX, Freestone County, TX, Grayson County, TX, Hamilton County, TX, Henderson County, TX, Hill County, TX, Hood County, TX, Hopkins County, TX, Hunt County, TX, Jack County, TX, Johnson County, TX, Kaufman County, TX, Lamar County, TX, Lampasas County, TX, Limestone County, TX, McLennan County, TX, Milam County, TX, Mills County, TX, Montague County, TX, Navarro County, TX, Palo Pinto County, TX, Parker County, TX, Rains County, TX, Robertson County, TX, Rockwall County, TX, Somervell County, TX, Stephens County, TX, Tarrant County, TX, Van Zandt County, TX, Wise County, TX, Young County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 20 km from the middle of the area, began a volume at 10:11 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Fort Worth, TX (KFWD), launched 00:00Z, 10.2 hours before the alert went out and 45 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 00:00Z on 2011-11-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 4 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 00:00Z on 2011-11-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 178 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
4 J/kg
Mixed-layer CIN
-12 J/kg
Mixed-layer LCL
1138 m above ground
0-6 km bulk shear
48 kt
0-1 km storm-relative helicity
178 m²/s²
0-3 km storm-relative helicity
253 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

859 
WWUS74 KFWD 261010
NPWFWD

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE FORT WORTH TX
410 AM CST SAT NOV 26 2011

...WIND ADVISORY FOR ALL BUT THE EXTREME SOUTHEAST PART OF NORTH
TEXAS TODAY...

STRONG AND GUSTY NORTHWESTERN WINDS WILL OCCUR BEHIND A COLD FRONT
THAT WILL MOVE THROUGH NORTH TEXAS TODAY. 


TXZ091-100>102-115>117-129>132-141>143-156-261815-
/O.NEW.KFWD.WI.Y.0022.111126T1500Z-111127T0000Z/
MONTAGUE-YOUNG-JACK-WISE-STEPHENS-PALO PINTO-PARKER-EASTLAND-
ERATH-HOOD-SOMERVELL-COMANCHE-MILLS-HAMILTON-LAMPASAS-
INCLUDING THE CITIES OF...BOWIE...NOCONA...GRAHAM...OLNEY...
JACKSBORO...DECATUR...BRIDGEPORT...BRECKENRIDGE...MINERAL WELLS...
WEATHERFORD...BRIAR...CISCO...EASTLAND...RANGER...GORMAN...
STEPHENVILLE...DUBLIN...GRANBURY...OAK TRAIL SHORES...GLEN ROSE...
COMANCHE...DE LEON...GOLDTHWAITE...HAMILTON...HICO...LAMPASAS
410 AM CST SAT NOV 26 2011

...WIND ADVISORY IN EFFECT FROM 9 AM THIS MORNING TO 6 PM CST
THIS EVENING...

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 9 AM THIS MORNING TO 6 PM CST
THIS EVENING. 

* EVENT...SUSTAINED NORTHWEST WINDS OF 20 TO 30 MPH WITH GUSTS
  OVER 35 MPH.

* TIMING...LATE MORNING THROUGH SUNSET.

* IMPACT...STRONG WINDS MAY CREATE DIFFICULT DRIVING CONDITIONS
  FOR HIGH PROFILE VEHICLES. BOATING ON OPEN WATERS OF AREA LAKES
  WILL BE HAZARDOUS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 20 TO
30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. BOATERS SHOULD
USE EXTRA CAUTION WHEN VENTURING ONTO AREA LAKES.  RESIDENTS MAY
WISH TO TAKE ACTION TO SECURE TRASH CANS...LAWN FURNITURE...AND
OTHER LIGHTWEIGHT OUTDOOR OBJECTS THAT MAY BE BLOWN AROUND IN THE
STRONG WINDS.

&&

$$

TXZ092>095-103>107-118>123-133>135-144>147-157>161-174-175-261815-
/O.NEW.KFWD.WI.Y.0022.111126T1800Z-111127T0000Z/
COOKE-GRAYSON-FANNIN-LAMAR-DENTON-COLLIN-HUNT-DELTA-HOPKINS-
TARRANT-DALLAS-ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-JOHNSON-ELLIS-
HENDERSON-BOSQUE-HILL-NAVARRO-FREESTONE-CORYELL-BELL-MCLENNAN-
FALLS-LIMESTONE-MILAM-ROBERTSON-
INCLUDING THE CITIES OF...GAINESVILLE...SHERMAN...DENISON...
BONHAM...PARIS...DENTON...LEWISVILLE...FLOWER MOUND...
THE COLONY...PLANO...GREENVILLE...COMMERCE...COOPER...
SULPHUR SPRINGS...FORT WORTH...ARLINGTON...DALLAS...ROCKWALL...
TERRELL...KAUFMAN...FORNEY...WILLS POINT...CANTON...
GRAND SALINE...VAN...EDGEWOOD...EMORY...POINT...EAST TAWAKONI...
CLEBURNE...BURLESON...WAXAHACHIE...ENNIS...MIDLOTHIAN...
GLENN HEIGHTS...ATHENS...GUN BARREL CITY...CLIFTON...MERIDIAN...
VALLEY MILLS...HILLSBORO...CORSICANA...TEAGUE...FAIRFIELD...
COPPERAS COVE...GATESVILLE...KILLEEN...TEMPLE...FORT HOOD...
WACO...MARLIN...MEXIA...GROESBECK...CAMERON...ROCKDALE...HEARNE...
FRANKLIN...CALVERT
410 AM CST SAT NOV 26 2011

...WIND ADVISORY IN EFFECT FROM NOON TODAY TO 6 PM CST THIS
EVENING...

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO 6 PM CST THIS
EVENING. 

* EVENT...SUSTAINED NORTHWEST WINDS OF 20 TO 30 MPH WITH GUSTS
  OVER 35 MPH.

* TIMING...MIDDAY THROUGH SUNSET.

* IMPACT...STRONG WINDS MAY CREATE DIFFICULT DRIVING CONDITIONS
  FOR HIGH PROFILE VEHICLES. BOATING ON OPEN WATERS OF AREA LAKES
  WILL BE HAZARDOUS.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 20 TO
30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. BOATERS SHOULD
USE EXTRA CAUTION WHEN VENTURING ONTO AREA LAKES.  RESIDENTS MAY
WISH TO TAKE ACTION TO SECURE TRASH CANS...LAWN FURNITURE...AND
OTHER LIGHTWEIGHT OUTDOOR OBJECTS THAT MAY BE BLOWN AROUND IN THE
STRONG WINDS.

&&

$$
2 follow-up statements
606 
WWUS74 KFWD 261700
NPWFWD

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE FORT WORTH TX
1100 AM CST SAT NOV 26 2011

...WIND ADVISORY FOR ALL BUT THE EXTREME SOUTHEAST PART OF NORTH
TEXAS THROUGH 8 PM THIS EVENING...

STRONG AND GUSTY NORTHWEST WINDS WILL OCCUR TODAY AND EARLY THIS EVENING 
BEHIND A COLD FRONT.

TXZ091-100>102-115>117-129>132-141>143-156-270200-
/O.EXT.KFWD.WI.Y.0022.000000T0000Z-111127T0200Z/
MONTAGUE-YOUNG-JACK-WISE-STEPHENS-PALO PINTO-PARKER-EASTLAND-
ERATH-HOOD-SOMERVELL-COMANCHE-MILLS-HAMILTON-LAMPASAS-
INCLUDING THE CITIES OF...BOWIE...NOCONA...GRAHAM...OLNEY...
JACKSBORO...DECATUR...BRIDGEPORT...BRECKENRIDGE...MINERAL WELLS...
WEATHERFORD...BRIAR...CISCO...EASTLAND...RANGER...GORMAN...
STEPHENVILLE...DUBLIN...GRANBURY...OAK TRAIL SHORES...GLEN ROSE...
COMANCHE...DE LEON...GOLDTHWAITE...HAMILTON...HICO...LAMPASAS
1100 AM CST SAT NOV 26 2011

...WIND ADVISORY NOW IN EFFECT UNTIL 8 PM CST THIS EVENING...

* EVENT...SUSTAINED NORTHWEST WINDS OF 20 TO 30 MPH WITH GUSTS 
  OVER 35 MPH. 

* TIMING...LATE MORNING THROUGH EARLY EVENING.

* IMPACT...STRONG WINDS MAY CREATE DIFFICULT DRIVING CONDITIONS 
  FOR HIGH PROFILE VEHICLES. BOATING ON OPEN WATERS OF AREA 
  LAKES WILL BE HAZARDOUS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 20 TO
30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. BOATERS SHOULD
USE EXTRA CAUTION WHEN VENTURING ONTO AREA LAKES.  RESIDENTS MAY
WISH TO TAKE ACTION TO SECURE TRASH CANS...LAWN FURNITURE...AND
OTHER LIGHTWEIGHT OUTDOOR OBJECTS THAT MAY BE BLOWN AROUND IN THE
STRONG WINDS.

&&

$$

TXZ092>095-103>107-118>123-133>135-144>147-157>161-174-175-270200-
/O.EXT.KFWD.WI.Y.0022.111126T1700Z-111127T0200Z/
COOKE-GRAYSON-FANNIN-LAMAR-DENTON-COLLIN-HUNT-DELTA-HOPKINS-
TARRANT-DALLAS-ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-JOHNSON-ELLIS-
HENDERSON-BOSQUE-HILL-NAVARRO-FREESTONE-CORYELL-BELL-MCLENNAN-
FALLS-LIMESTONE-MILAM-ROBERTSON-
INCLUDING THE CITIES OF...GAINESVILLE...SHERMAN...DENISON...
BONHAM...PARIS...DENTON...LEWISVILLE...FLOWER MOUND...
THE COLONY...PLANO...GREENVILLE...COMMERCE...COOPER...
SULPHUR SPRINGS...FORT WORTH...ARLINGTON...DALLAS...ROCKWALL...
TERRELL...KAUFMAN...FORNEY...WILLS POINT...CANTON...
GRAND SALINE...VAN...EDGEWOOD...EMORY...POINT...EAST TAWAKONI...
CLEBURNE...BURLESON...WAXAHACHIE...ENNIS...MIDLOTHIAN...
GLENN HEIGHTS...ATHENS...GUN BARREL CITY...CLIFTON...MERIDIAN...
VALLEY MILLS...HILLSBORO...CORSICANA...TEAGUE...FAIRFIELD...
COPPERAS COVE...GATESVILLE...KILLEEN...TEMPLE...FORT HOOD...
WACO...MARLIN...MEXIA...GROESBECK...CAMERON...ROCKDALE...HEARNE...
FRANKLIN...CALVERT
1100 AM CST SAT NOV 26 2011

...WIND ADVISORY NOW IN EFFECT UNTIL 8 PM CST THIS EVENING...

* EVENT...SUSTAINED NORTHWEST WINDS OF 20 TO 30 MPH WITH GUSTS 
  OVER 35 MPH. 

* TIMING...LATE MORNING THROUGH EARLY EVENING.

* IMPACT...STRONG WINDS MAY CREATE DIFFICULT DRIVING CONDITIONS 
  FOR HIGH PROFILE VEHICLES. BOATING ON OPEN WATERS OF AREA 
  LAKES WILL BE HAZARDOUS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 20 TO
30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. BOATERS SHOULD
USE EXTRA CAUTION WHEN VENTURING ONTO AREA LAKES.  RESIDENTS MAY
WISH TO TAKE ACTION TO SECURE TRASH CANS...LAWN FURNITURE...AND
OTHER LIGHTWEIGHT OUTDOOR OBJECTS THAT MAY BE BLOWN AROUND IN THE
STRONG WINDS.

&&

$$
646 
WWUS74 KFWD 270157
NPWFWD

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE FORT WORTH TX
757 PM CST SAT NOV 26 2011

TXZ091>095-100>107-115>123-129>135-141>147-156>161-174-175-270300-
/O.EXP.KFWD.WI.Y.0022.000000T0000Z-111127T0200Z/
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-
NAVARRO-FREESTONE-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-
MILAM-ROBERTSON-
INCLUDING THE CITIES OF...BOWIE...NOCONA...GAINESVILLE...
SHERMAN...DENISON...BONHAM...PARIS...GRAHAM...OLNEY...JACKSBORO...
DECATUR...BRIDGEPORT...DENTON...LEWISVILLE...FLOWER MOUND...
THE COLONY...PLANO...GREENVILLE...COMMERCE...COOPER...
SULPHUR SPRINGS...BRECKENRIDGE...MINERAL WELLS...WEATHERFORD...
BRIAR...FORT WORTH...ARLINGTON...DALLAS...ROCKWALL...TERRELL...
KAUFMAN...FORNEY...WILLS POINT...CANTON...GRAND SALINE...VAN...
EDGEWOOD...EMORY...POINT...EAST TAWAKONI...CISCO...EASTLAND...
RANGER...GORMAN...STEPHENVILLE...DUBLIN...GRANBURY...
OAK TRAIL SHORES...GLEN ROSE...CLEBURNE...BURLESON...WAXAHACHIE...
ENNIS...MIDLOTHIAN...GLENN HEIGHTS...ATHENS...GUN BARREL CITY...
COMANCHE...DE LEON...GOLDTHWAITE...HAMILTON...HICO...CLIFTON...
MERIDIAN...VALLEY MILLS...HILLSBORO...CORSICANA...TEAGUE...
FAIRFIELD...LAMPASAS...COPPERAS COVE...GATESVILLE...KILLEEN...
TEMPLE...FORT HOOD...WACO...MARLIN...MEXIA...GROESBECK...
CAMERON...ROCKDALE...HEARNE...FRANKLIN...CALVERT
757 PM CST SAT NOV 26 2011

...WIND ADVISORY WILL EXPIRE AT 8 PM CST THIS EVENING...

NORTHWEST WINDS 15 TO 25 MPH WILL CONTINUE THROUGH MUCH OF THE
OVERNIGHT HOURS BUT WILL REMAIN BELOW WIND ADVISORY CRITERIA.
TEMPERATURES ARE EXPECTED TO FALL INTO THE LOW 30S ACROSS MUCH OF
NORTH TEXAS BY EARLY SUNDAY MORNING.

$$

DUNN

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this wind advisory went out at Nov 25, 11:17 PM CST, 4 hours 53 minutes earlier.

Area forecast discussion, Nov 25, 11:17 PM CST, 4 hours 53 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE FORT WORTH TX
1117 PM CST FRI NOV 25 2011

.AVIATION...
CONCERNS...
REMAIN THE SAME AS ON THE 00Z TAF ISSUANCE WITH TIMING OF FIRST
WEAK BAND OF RAIN INTO NORTH TEXAS TERMINALS THROUGH 09Z...THEN
POSSIBLE MODERATE BAND OF RAIN FORMING ALONG THE FRONT JUST BEFORE
SUNRISE. CIGS WITH THESE TRENDS ALSO TRICKY WITH CHAOTIC VFR CIGS
AT SEVERAL LEVELS WITH 35-45 KT LLJ IN FULL SWING.

CONTINUING VFR CIGS THROUGH 07Z-08Z...BEFORE CIGS FALL INTO MVFR
CATEGORY QUICKLY AS SEEN ACROSS CENTRAL TX RACING NORTHWARD. FEEL
IFR CIGS WILL BE POSSIBLE WITH HEAVIER SHOWERS JUST AHEAD OF A
COLD FRONT ARRIVING AFTER SUNRISE. AS WINDS START TO VEER QUICKLY
AHEAD OF THE FRONT...WINDS WILL INCREASE AND CIGS WILL RISE
THROUGH MVFR TO VFR BY MIDDAY. BY THIS TIME...VERY GUSTY NORTHWEST
WINDS 25-30 KTS ARE EXPECTED. LUCKILY...THIS SHOULD HAVE MINIMAL
CROSSWIND IMPACT ON RUNWAYS AT MAJOR AIRPORTS.

05/

&&

.UPDATE...
EVENING WATER VAPOR IMAGERY SHOWS INITIAL S/W MOVING ACROSS THE TX
PANHANDLE NOW WITH AN EXTENSIVE FETCH OF PACIFIC MOISTURE
STREAMING ACROSS NORTH TEXAS. REGIONAL RADAR SHOWS A BAND OF
PRE-FRONTAL LIGHT RAIN OR SHOWERS IN AN AREA OF LOW LEVEL WARM
ADVECTION LOCATED ACROSS WEST-CENTRAL TEXAS AND THIS LIGHT PRECIP
WILL CONTINUE FOR THE NEXT SEVERAL HOURS WITH SOME EASTWARD PUSH
THROUGH THE NIGHT. 00Z FWD SOUNDING IS STRONGLY CAPPED ABOVE 800MB
SO ANY PRECIP ACTIVITY THROUGH MUCH OF THE OVERNIGHT IS EXPECTED
TO BE WARM ADVECTION SHOWERY TYPE PRECIP. FOR THIS UPDATE WILL
PUSH BACK TIMING OF PRECIP AND KEEP HIGHEST POPS OUT WEST PRIOR TO
MIDNIGHT. KEEP IN MIND THAT ALTHOUGH POPS ARE HIGH...RAIN AMOUNTS
ARE INITIALLY EXPECTED TO REMAIN VERY LIGHT.

BETTER RAINFALL CHANCES AND EVEN SOME POTENTIAL FOR THUNDER COME
VERY LATE TONIGHT TOWARD EARLY SATURDAY MORNING. A SECOND
SHORTWAVE CURRENTLY DIGGING OVER COLORADO WILL MOVE INTO THE TX
PANHANDLE BY EARLY SATURDAY MORNING. IT IS THIS WAVE THAT WILL
ACTUALLY PROVIDE SOME DECENT UPWARD FORCING ACROSS NORTH TEXAS.
COLD FRONT WILL ALSO BE SURGING SOUTHWARD AT THIS TIME. THERE ARE
SOME TIMING AND LOCATION DISCREPANCIES AMONG THE GUIDANCE BUT IT
APPEARS THAT A LINE OF SHOWERS AND ISOLATED THUNDERSTORMS WILL
DEVELOP ALONG OR JUST AHEAD OF THE COLD FRONT BY EARLY SATURDAY
MORNING. THIS SHOULD BE LOCATED VERY NEAR THE I-35 CORRIDOR.
STRONG CAPPING WILL ERODE WITH THE APPROACH OF THE S/W
HOWEVER...FORECAST SOUNDINGS INDICATE ONLY WEAK INSTABILITY IN THE
RANGE OF 200-400J/KG. THIS WOULD SUPPORT SOME ISOLATED THUNDER.
AREA OF PRECIP QUICKLY MOVES EAST WITH STRONG NORTH WINDS BEHIND
THE COLD FRONT. HEAVIEST RAINFALL AMOUNTS ARE EXPECTED ALONG AND
EAST OF I-35 THROUGH MID MORNING.

ONLY SOME MINOR ADJUSTMENTS NEEDED TO POP TIMING AND RAINFALL
AMOUNTS FOR OVERNIGHT.

DUNN

&&

.PREV DISCUSSION... /ISSUED 313 PM CST FRI NOV 25 2011/
LOW LEVEL WARM AIR ADVECTION WILL CONTINUE THIS EVENING AHEAD OF
AN APPROACHING UPPER LEVEL TROUGH AND ASSOCIATED COLD FRONT.
NUMEROUS SHOWERS CURRENTLY EXTENDING FROM THE BIG BEND TO THE
OKLAHOMA PANHANDLE WILL CONTINUE MOVING EAST WITH THE APPROACHING UPPER
TROUGH AND SHOULD REACH THE WESTERN COUNTIES OF NORTH TEXAS AFTER
SUNSET. THE SHOWERS WILL ADVANCE EASTWARD OVERNIGHT/TUESDAY
MORNING BEFORE A STRONG COLD FRONT MOVES SOUTHEAST ACROSS THE
REGION. EXPECT PERIODS OF SHOWERS OVERNIGHT WITH EXPECTED RAINFALL
AMOUNTS GENERALLY LESS THAN ONE HALF INCH DUE TO LIMITED MOISTURE.
MID LEVEL LAPSE RATES ARE LESS THAN IMPRESSIVE AND THUNDER SEEMS
UNLIKELY TONIGHT. HOWEVER...ISOLATED STORMS ARE POSSIBLE ACROSS
THE EASTERN HALF OF THE REGION SATURDAY WHERE INSTABILITY AND
FORCING ALONG THE COLD FRONT WILL BE SLIGHTLY MORE FAVORABLE. THE
SHOWERS AND THUNDERSTORMS WILL END QUICKLY FROM NORTHWEST TO
SOUTHEAST SATURDAY MORNING WITH THE PASSAGE OF A COLD FRONT. THE
PRESSURE GRADIENT BEHIND THE COLD FRONT WILL BE STRONG AND RESULT
IN WINDY CONDITIONS WITH NORTH TO NORTHWEST WINDS IN THE 20 TO 30
MPH RANGE ALONG WITH GUSTS NEAR 40 MPH. THEREFORE...A WIND
ADVISORY WILL MOST LIKELY BE NEEDED FOR PORTIONS OF NORTH TEXAS ON
SATURDAY. ELEVATED FIRE WEATHER CONDITIONS ARE LIKELY ACROSS THE
WESTERN HALF OF NORTH TEXAS SATURDAY AFTERNOON...BUT RAINFALL
OVERNIGHT SHOULD DECREASE THE FIRE CONCERNS SOMEWHAT.

SKIES WILL CLEAR SATURDAY NIGHT AND WIND SPEEDS WILL DECREASE AS
HIGH PRESSURE BUILDS SOUTHWARD INTO THE STATE. WIND SPEEDS SHOULD
BE STRONG ENOUGH TO KEEP MOST TEMPERATURES ABOVE FREEZING...EXCEPT
FOR THE NORTHERN AND WESTERN COUNTIES.

BRIEF RIDGING ALOFT IS EXPECTED SUNDAY AND MONDAY BEFORE A WEAK
UPPER TROUGH TRANSLATES ACROSS THE PLAINS AND ALLOWS A COLD FRONT
TO MOVE ACROSS NORTH TEXAS TUESDAY. THE FRONT WILL BRING A REINFORCEMENT
OF COOL AND DRY AIR TO THE REGION THROUGH WEDNESDAY BUT NO
PRECIPITATION IS EXPECTED.

ANOTHER UPPER TROUGH IS PROGGED TO DEVELOP OVER THE GREAT BASIN
THURSDAY AND MOVE INTO THE SOUTHWESTERN U.S. FRIDAY. THE 12Z ECMWF
AND GFS ARE IN GENERAL AGREEMENT ON THE TIMING OF THIS SYSTEM WITH
RAIN CHANCES RETURNING TO NORTH TEXAS LATE NEXT WEEKEND.

79

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  57  61  35  56  36 /  80  50   0   0   0
WACO, TX              59  60  35  58  31 /  70  50   0   0   0
PARIS, TX             57  61  30  50  30 /  60  80   0   0   0
DENTON, TX            55  58  31  55  30 /  80  40   0   0   0
MCKINNEY, TX          58  59  31  56  30 /  80  60   0   0   0
DALLAS, TX            58  60  35  56  38 /  80  60   0   0   0
TERRELL, TX           59  62  33  56  32 /  60  70   0   0   0
CORSICANA, TX         60  61  34  58  34 /  60  70   0   0   0
TEMPLE, TX            60  61  34  59  33 /  70  50   0   0   0
MINERAL WELLS, TX     53  57  28  61  31 /  80  30   0   0   0

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

05/91
Hazardous weather outlook, Nov 25, 2:40 PM CST, 13 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE FORT WORTH TX
240 PM CST FRI NOV 25 2011

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-261200-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO-
FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-
LEON-MILAM-ROBERTSON-
240 PM CST FRI NOV 25 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS.

.DAY ONE...TONIGHT.
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.
ISOLATED THUNDERSTORMS ARE EXPECTED EAST OF INTERSTATE 35 SATURDAY
MORNING. SEVERE THUNDERSTORMS ARE NOT EXPECTED.

ELEVATED FIRE WEATHER CONDITIONS WILL BE PRESENT NORTHWEST
OF A SHERMAN TO FORT WORTH AND GOLDTHWAITE LINE SATURDAY AFTERNOON.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

Nearby

Wind Advisories in Texas, 2011Every wind advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.